# SDR ASAA2023080644461

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,745 hours, 8,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT FMC FAIL, COMPLIED WITH QRH, DID NOT RESOLVE FAILURE. GROUNDED - YES. ACCOMP FIM TASK 34-61 #836 SYS RESTORED. OPS CKS NML PER 34-61-00, GND VERIFICATION SUCCESSFUL. SEAMC FELIX NOTIFIED.
